# SDR AALA201509019015

- Difficulty date: August 9, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 57,543 hours, 24,759 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, CORROSION ON L2 DOOR CUT OUT LOWER SILL BETWEEN FRAME 66, STRINGER 23L.  REPLACED SILL IAW SRM 51-72-11, EA 253919 & DWG D53480009.
